Skip to Main Content

Dynamic Stability of a Nonlinear Cylindrical Shell

J. Appl. Mech. Dec 1984, 51(4): 852-856 (5 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Andrzej Tylikowski
International Journal of Non-Linear Mechanics. January 1993, 28(3)
  • Andrzej Tylikowski
International Journal of Mechanical Sciences. January 1989, 31(8)
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal